# SDR AALA202405289166

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 24,282 hours, 9,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR DAMPER REQUIRES SERVICE. SERVICED 4L DOOR DAMPER TO 1780 PSI @ 73 DEG F IAW AMM 52-10-00.NO LEAKS NOTED AT THIS TIME.
